Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

During intercourse barrier tore, took pill. Have delayed periods since then. Reason?

i had sex with my boyfriend on 15 february 2013,condom broked, so i took i pill(emergency contraceptive pill)....then my periods came 4 days late i.e on 3rd march 2013 which lasted for usual 5 my period should have come on 3rd april, but still periods have not come yet...its now 10 days late....what could be the reason?????????i am really tensed!!!!
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
Thanks for the query.
As you took the pill within time, the chance of pregnancy is less.
Emergency pill can alter the menstrual cycle depending on the time of the menstrual cycle when you took the pill.
Once the cycle gets disturbed it will take sometime for regularization.
So you once go for pregnancy test. If the test comes negative, wait for few more days possibly by that time you will get periods.
If not consult gynecologist and take tablets for withdrawal bleeding.
For more details you can ask me through:
Take care.

Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor